# SDR DALA2014122606718

- Difficulty date: December 24, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 45,013 hours, 16,522 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, THE NR 2 ENGINE BECAME UNRESPONSIVE . EGT CLIMBED TO EXCEDANCE AND ENGINE WAS SHUTDOWN. ACFT DIVERTED.  EMERGENCY DECLARED.  MAINTENANCE FOUND METAL IN TAILPIPE. REPLACED NR 2 ENGINE IAW AMDS. AIRCRAFT RETURNED TO SERVICE.
